RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 1, Pages 62–73 (Mi faa232)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Continuability of Multivalued Analytic Functions to an Analytic Subset

A. G. Khovanskii

Institute of Systems Analysis, Russian Academy of Sciences

Abstract: In the paper, it is shown that a germ of a many-valued analytic function can be continued analytically along the branching set at least until the topology of this set is changed. This result is needed to construct the many-dimensional topological version of Galois theory. The proof heavily uses Whitney's stratification.

DOI: https://doi.org/10.4213/faa232

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:1, 52–60

Bibliographic databases:

UDC: 517.55
Received: 24.05.2000

Citation: A. G. Khovanskii, “On the Continuability of Multivalued Analytic Functions to an Analytic Subset”, Funktsional. Anal. i Prilozhen., 35:1 (2001), 62–73; Funct. Anal. Appl., 35:1 (2001), 52–60

Citation in format AMSBIB
\Bibitem{Kho01}
\by A.~G.~Khovanskii
\paper On the Continuability of Multivalued Analytic Functions to an Analytic Subset
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 1
\pages 62--73
\mathnet{http://mi.mathnet.ru/faa232}
\crossref{https://doi.org/10.4213/faa232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840749}
\zmath{https://zbmath.org/?q=an:1033.32006}
\elib{http://elibrary.ru/item.asp?id=5021952}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 1
\pages 52--60
\crossref{https://doi.org/10.1023/A:1004124600978}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170157300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035613216}


Linking options:
  • http://mi.mathnet.ru/eng/faa232
  • https://doi.org/10.4213/faa232
  • http://mi.mathnet.ru/eng/faa/v35/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Khovanskii, “On the Monodromy of a Multivalued Function Along Its Ramification Locus”, Funct. Anal. Appl., 37:2 (2003), 134–141  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. G. Khovanskii, “On the Nonrepresentability of Functions of Several Variables by Quadratures”, Funct. Anal. Appl., 37:4 (2003), 302–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. G. Khovanskii, “On solvability and unsolvability of equations in explicit form”, Russian Math. Surveys, 59:4 (2004), 661–736  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:326
    Full text:121
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020